# SDR R61A20100118

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 14,714 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,714 hours, 10,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT FLOORBEAM GUSSET AT FR 90.  MAINTENANCE REMOVED AND REPLACED GUSSET PER EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK.
